MENU
Anatomy
Anesthesiology
Biochemistry
Biomedical Informatics
Biophysics
Cell Biology
Clinical Cases
Dentistry
Dermatovenerology
Emergency Medicine
Family Medicine
Forensic Medicine
Gynecology and Obstetrics
Histology and Embryology
History of Medicine
Human Genetics
Hygiene
Infectious Diseases
Internal Medicine
Medical Deontology and Philosophy
Medical Psychology
Microbiology and Immunology
Neurology
Occupational Medicine
Oncology
Ophthalmology
Orthopaedics
Otorhinolaryngology
Pathology
Pathophysiology
Pediatrics
Pharmacology and Experimental Toxicology
Physical and Rehabilitation Medicine
Physiology
Psychiatry
Radiology
Social Medicine
Surgery
Toxicology
Research papers
Clinical research paper
Preclinical research paper
Sponsored articles
Archive » 2014 » 2 » | Archive » Medical field » Fields » Pharmacology and Experimental Toxicology » Archive » Medical field » Fields » Toxicology »

Fluphenazine Poisoning – Case Report

 
Abstract:

This post is also available in: enEnglish slSlovenščina (Slovenian)

Antipsychotics are a heterogeneous group of drugs with multiple usages. Poisoning with antipsychotics is the eight most common poisoning with drugs affecting the neural system. Due to a high number of target receptors, side effects occurring already at therapeutic doses and dose-dependent effects, every poisoning has its unique clinical presentation. In this paper we present a patient, intoxicated with fluphenazine.

Authors:
Kragelj Grega, Šarc Lucija

Keywords:
poisoning, fluphenazine, typical antipsychotic

Cite as:
Med Razgl. 2014; 53 (2): 263–9.

Download PDF >>
© 2020 Društvo Medicinski razgledi | Na vrh strani / To top ↑